# SDR AALA202207131837

- Difficulty date: July 12, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N157AA
- Make and model: Airbus A300*
- Aircraft serial: 6998
- Aircraft time: 18,137 hours, 7,037 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKE OFF NOSE LANDING GEAR WOULD NOT RETRACT, CREW CYCLED GEAR BUT NOSE LANDING GEAR INDICATION REFLECTED RED/ DOORS OPEN. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO SDJ WHERE IT LANDED SAFELY WITH OUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
